Ambronol Syrup

Percolit Tablets

Ambronol Tablets

Dok 1 Max Syrup

Dok 1 Max Tablets

Nolgripp Plus Hot Granules

Nolgripp Hot Granules

Nol gripp hot sachet 1

COMPOSITION:
Each tablet contains:
Paracetamol BP 500 mg
Phenylepherine HCI BP 5 mg
Caffeine BP 30 mg
Chlorpheniramine Maleate BP 2 mg
Colour: Caramel  

INDICATIONS:
Nolgripp Hot Granules is very effective for fever including cold & flu, allergic rhinitis, blocked nose, sinusitis, headache, sore throat, chesty cough and for relieving associated aches and pains.

DESCRIPTION:
Nolgripp Hot Granules is an ideal combination of four medicinal ingredients for relief of symptoms associated with common cough, headache, fever, catarrh associated with flu and other upper respiratory tract  infections.

In Nolgripp Hot Granules, Paracetamol has analgesic and antipyretic actions to reduce fever, headache and provide relief from pain, it is primarily centrally acting and is a reversible inhibitor of cyclooxygenase, an enzyme involved in prostaglandin (PG) synthesis. Phenylephrine Hydrochloride is a decongestant which is used for the temporary relief of congestion or stuffiness in the nose caused by allergies or flu. Chlorpheniramine is an antihistamine. It blocks the effects of the naturally occurring histamine in the body. Caffeine is a mild stimulant to give refreshing feeling.

Paracetamol is readily absorbed from the gastro-intestinal tract with peak plasma concentrations occurring about 10 to 60 minutes after oral administration. It is distributed into most body tissues. Phenylephrine Hydrochloride is readily absorbed from the GI tract. It is distributed into various tissues and fluids and slowly metabolized in the liver and  excreted unchanged in the urine. Chlorpheniramine Maleate is well absorbed from the gastrointestinal tract. Peak plasma concentrations are achieved about 1 to 4 hours after administration by mouth. It is highly bound to plasma proteins and is extensively metabolized in the body and excreted mainly in the urine as metabolites. Caffeine gets readily absorbed after oral administration and is widely distributed throughout the body.

CONTRAINDICATIONS:
Hypersensitivity to any of the components of the Nolgripp Hot Granules; glaucoma; patients receiving MAOI drugs and hepatic impairment. Not recommended for pregnant and breast feeding women, except on doctor advice.

SIDE EFFECTS:
The side effects are usually mild, nausea, vomiting, abdominal pain, sweating, pancreatitis, skin rashes and other allergic reactions may occur occasionally. Symptoms of side effects (if any) should subside after discontinuing medicine. If symptoms persist, please consult doctor.

DOSAGE:
Adults & Children above 12 years: One sachet 3-4 times a day or as directed by the physician. For oral use. Dissolve in a cup of hot but not boiling water. Stir until dissolved, if preferred sweeten to taste with sugar, honey or  any sweetner.

STORAGE:
Store in a cool, dark & dry place. Keep out of reach of children.

PRESENTATION:
2 g granules packed in a sachet. Such 5 sachets are packed in a unit carton.
2 g granules packed in a sachet. Such 25 sachets are packed in a unit carton.

Nolgripp Plus Tablets

Nol gripp plus tablets

COMPOSITION:
Each uncoated tablet contains:
Paracetamol BP 500 mg
Phenylepherine HCL BP 10 mg
Chlorpheniramine Maleate BP 2 mg
Caffeine BP 30 mg

INDICATIONS:
It reduces fever and symptoms of flu. Nolgripp Plus Tablet is also indicated in Fever Cold, Flu, Bodyache (pain in joints and muscle), Allergic rhinitis, Nasal congestion, Runny nose, Watery eyes, Irritated throat, Sinusitis, Headache & Influenza.

DESCRIPTION:
Yellow colored capsule shaped uncoated tablets scored on one side with engraving “N” and “G” and another side engraved “PLUS”.

CONTRAINDICATIONS:
Nolgripp Plus Tablet are contraindicated in conditions of Liver dysfunction, Renal failure and in patients with known hypersensitivity to Caffeine, Phenylephrine Hydrochloride, Chlorpheniramine Maleate and Paracetamol.

SIDEEFFECTS:
Gastrointestinal disturbances, Hepatotoxicity, Peptic ulcer, Prostatic hyperplasia, Hypertension, Drowsiness and Palpitation may occur. Symptoms of side effects, if any, should subside after discontinuing the medicine. If symptoms persist, please consult the physician.

METHOD OF ADMINISTRATION AND DOSE:
Adults & Children above 12 years: 1 tablet orally every 4-6 hours or as directed by the physician. Do not take more than 6 tablets in 24 hours

Children from 6 to 12 years: ½ tablet orally every 4-6 hours or as directed by a physician. Do not take more than 3 tablets per 24 hours.
Children under 6 years of age: Do not use without consulting a doctor.

STORAGE:
Store in a cool, dark & dry place. Keep out of reach of children.

PRESENTATION:
25×4 foil packed in a carton with insert.
100×4 foil packed in plastic box with insert.

Nolgripp Ultra Tablets

Nol gripp ultra

COMPOSITION:
Each uncoated tablet contains:
Paracetamol BP 500 mg
Phenylepherine HCL BP 10 mg
Chlorpheniramine Maleate BP 2 mg
Colour: Quinoline Yellow

INDICATIONS:
Nolgripp Ultra is indicated for Fever, Cold, Flu, Body ache, Allergic Rhinitis, Nasal Congestion, Runny nose, Sneezing due to cold, Influenza, Sinusitis and Headache.

CONTRAINDICATIONS:
Nolgripp Ultra is contraindicated in conditions of Liver dysfunction, Renal failure and in patients with known hypersensitivity to Phenylephrine Hydrochloride, Chlorpheniramine Maleate and Paracetamol.

DESCRIPTION:
Nolgripp Ultra is a combination of pain reliever, anti-pyretic, anti-histamine, a cough suppressant and a decongestant. Paracetamol blocks the effect of endogenous pyrogen on the hypothalamic heat-regulating center by inhibiting prostaglandin synthesis. It is rapidly and completely absorbed with peak plasma concentration occurring in 10 to 60 minutes after oral administration. Phenylephrine Hydrochloride is a decongestant which relieves congestion and helps to breathe more easily. Oral absorption of Phenylephrine Hydrochloride is 73%. Presystemic metabolism is 60% and plasma half life is 2-3 hr. Chlorpheniramine Maleate is a H1 receptor antagonist which inhibits effects of histamine on smooth muscles, especially the constriction of respiratory smooth muscle and reduces the allergic component of infectious disease. Chlorpheniramine Maleate is absorbed from GI tract, with peak plasma concentration occurring in 2.5 hours after oral administration and distributed in all tissues of body. The plasma half life of Chlorpheniramine Maleate is 4 hours.

CONTRAINDICATIONS:
Nolgripp Ultra is contraindicated in conditions of Liver dysfunction, Renal failure and in patients with known hypersensitivity to Phenylephrine Hydrochloride, Chlorpheniramine Maleate and Paracetamol.

SIDE EFFECTS:
Gastrointestinal disturbances, Hepatotoxicity, Peptic ulcer, Prostatic hyperplasia, Hypertension, Drowsiness and Palpitation may occur. Symptoms of side effects, if any, should subside after discontinuing the medicine. If symptoms persist, please consult the physician.

DOSAGE:
Adults & Children above 12 years: 1 tablet 3-4 times a day.
Children 6 -12 years: ½ tablet 3-4 times a day.
Children below 6 years: As directed by the physician.

OVERDOSE: Overdose of Nolgripp Ultra can result in severe liver damage and sometimes acute renal tubular necrosis. Prompt treatment with Acetylcysteine or Methionine is essential. An appropriate method of gastric emptying may be used such as prompt emesis, activated charcoal (60 to 100 g in adults, 1 to 2 g/kg in children) or osmotic cathartic

STORAGE CONDITIONS:
Store in a cool, dark & dry place. Keep out of reach of children.

PRESENTATION:
4 Tablets packed in a blister and such 25 blisters packed in a duplex board carton with insert.

Nolgripp Tablets

Nol gripp tab (11)

COMPOSITION:
Each tablet contains:
Paracetamol BP 500 mg
Phenylepherine hydrochloride BP 5 mg
Caffeine BP 30 mg
Chlorpheniramine Maleate BP 2 mg

INDICATIONS:
Influenza, allergic rhinitis, nasal and sinus congestion, runny nose, sneezing, itching of nose or throat, itchy watery eyes, headache, bodyache and fever associated with flu and common cold.

DESCRIPTION:
NolgrippTablet is a combination of Paracetamol, Phenylepherine hydrochloride, Caffeine and Chlorpheniramine maleate. Paracetamol is an analgesic and antipyretic, Phenylepherine HCI is a decongestant, Chlorpheniramine Maleate is an anti allergic and Caffeine decreases the drowsiness caused by Chlorpheniramine and increases the effect of Paracetamol.

CONTRA-INDICATIONS:
Known sensitivity to any of the contents of the product, peripheral vascular disease, coronary heart disease, hypertension, impaired hepatic or renal function, sepsis, hyperthyroidism, unstable angina and recent myocardial infarction.

SIDE EFFECTS:
Side-effects of Nolgripp are usually mild, nausea, vomiting, abdominal pain, sweating, pancreatitis, skin rashes and other allergic reactions may occur occasionally. Symptoms of side effects (if any) should subside after discontinuing medicine. If symptoms persist, please consult doctor.

PRECAUTIONS:
Nolgripp should be given with care to patients with impaired kidney or liver function. Drowsiness may be caused, patients should not take charge of any vehicle, machine etc. During pregnancy and lactation consult the physician before using the medicine. Check the expiry on the pack and do not use after expiry date of medicine.

DOSAGE:
Adults & above 12 years : one tablet every 4 to 6 hours orally, or as directed by a doctor.
Do not exceed 6 tablets in 24 hours.
Children 6 to 12 years of age : half tablet every 4 to 6 hours orally, or as directed by a doctor.
Do not exceed 3 tablets in 24 hours.
Children under 6 years of age : do not use unless directed by a doctor.

STORAGE:
Store in a cool, dark & dry place. Keep out of reach of children.

PRESENTATION:
Nolgripp Tablets is available in Foil of 4 tablets.